MAUDE Adverse Event Report: I-SENS ASSURE PRISM MULTI BLOOD GLUCOSE MONITORING SYSTEM

I-SENS ASSURE PRISM MULTI BLOOD GLUCOSE MONITORING SYSTEM
Model Number GM505RA
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 10/30/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As complaint meter was returned, i-sens conducted a control solution test with the returned meter and retained strips of the complaint lot.The results showed that all results were within the acceptable range, and the cv% satisfied the internal standard in i-sens.Therefore, it is concluded that the product operated correctly.
 
Event or Problem Description
The caller reported that a meter was reading low.The caller stated that he was not there when the incident happened, but his team was there.The caller stated that when his team used the assure prism on the patient, they received a reading of 221 at 1:44 am on (b)(6) 2023.The caller stated that when they took the patient to the hospital, the lab work on the patient stated their blood glucose was 600.The caller stated that it was 10 to 15 minutes between when they took the patient's blood sugar with the meter and doing lab work on the patient.The caller stated that he does not know what the reading was for the control solution, but the control solution reading was in range.Replaced meter, strips and sent return label.

Brand Name
ASSURE PRISM MULTI BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
I-SENS
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS  06646
Manufacturer (Section G)
I-SENS WONJU FACTORY
94-1, donghwagongdan-ro
munmak-eup
wonju-si, 26365
KS   26365
Manufacturer Contact
hyojin baik
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS   06646
MDR Report Key18332360
Report Number3005621222-2023-00014
Device Sequence Number12884088
Product Code NBW
UDI-Device Identifier00015482530501
UDI-Public(01)00015482530013,(01)00015482530501
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K151164
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/21/2025
Device Model NumberGM505RA
Device Catalogue Number530001
Device Lot NumberWF22MAJUA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/23/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2023
Initial Report FDA Received Date12/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexUnknown